Journal of Mathematics and Statistics

New Approach to Compute Integral Transforms

A. Adawi and F. Awawdeh

DOI : 10.3844/jmssp.2008.94.97

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 94-97


Integral transforms find special applicability within scientific and mathematical disciplines. A powerful and efficient homotopy methodology in evaluating integrals arises in integral transforms was presented. The method depends on solving a related first order linear differential equation by homotopy analysis method HAM. The Laplace transform, Fourier transform and the moment generating function of the standard normal distribution were used as test examples to show the efficiency of the method. The results obtained justify the advantage of this methodology. MATLAB 7 was used to carry out the computations.


© 2008 A. Adawi and F. Awawdeh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.